# SDR SWAA2013060316664

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 64,861 hours, 60,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN AFT GALLEY INOP.  R & R BATTERY PACK ASSY IAW AMM.
